I am sorry to hear that.
Out of curiosity, what dose were you on? I wonder if you went down to 10% of the dose you tried if you would have problems like this with the future? Maybe you could work up gradually.
I am going to play with my dose. My usual procedure is to start very low, and so I am going to cut my dose substantially.
My problem is that I started out at a high dose (I figured it was a sugar, and I cut out my regular sugar, and I am not a diabetic). Now I have to back down to find the lowest dose that will afford the optimal response.
I think I will start again at 2 grams of NAC per day, dissolved in water and taken in sips through the day.
Thanks for posting!!!
Best wishes- Cal
Originally Posted by mrsD
Secondly it is raising my blood sugars!
I am going to discontinue it... and see if the blood sugars come back down.
I searched glucosamine and NAG quite a bit on the net.
There is even a study to show that glucosamine does NOT raise sugars, but actually there is very little other evidence of this effect studied well. So it is possible at least for me, this is not going to work in my metabolic state.
I'll stay off it for 2 weeks, and retry. If I get elevated again, well, that will be the end of NAG for me!
edit to add: I've just researched amitriptyline now, and find it also can affect blood sugar! So DRAT... helping me sleep but now I have to stop it too? I am NOT happy about this!